Nonlinear Oscillations

An international mathematical journal

Article No. 1114

A. M. Samoilenko, I. T. Kiguradze, I. O. Lukovsky, V. L. Makarov, M. O. Perestyuk, O. M. Sharkovsky, J. Diblík, V. F. Zhuravlev, M. Medveď, I. O. Parasyuk, N. H. Rozov, O. M. Stanzhitskyi, Y. V. Teplinsky, V. I. Tkachenko, and M. Fečkan: Oleksandr Andriyovych Boichuk (on his 65th birthday). Published in vol. 18 (2015), No. 2, pp. 147-148.

Available in

Entire volume 18

© Institute of Mathematics of the NAS of Ukraine. Last updated 21 January 2022 at 16:51. Contact address: nosc@imath.kiev.ua